Quasispectra of Solvable Lie Algebra Homomorphisms Into Banach Algebras
No Thumbnail Available
Date
2006
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Polish Acad Sciences inst Mathematics
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
We propose a noncommutative holomorphic functional calculus on absolutely convex domains for a Banach algebra homomorphism pi of a finite-dimensional solvable Lie algebra g in terms of quasispectra sigma(pi). In particular, we prove that the joint spectral radius of a compact subset in a solvable operator Lie subalgebra coincides with the geometric spectral radius with respect to,a quasispectrum.
Description
Keywords
quasispectra, solvable Lie algebra, functional calculus, joint spectral radius
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q3
Scopus Q
Source
Volume
174
Issue
1
Start Page
13
End Page
27